Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 46, NWS Mobile, AL

April 28, 2014Escambia County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 28, 2014, 9:44 AM CDT for Escambia County, Florida; Escambia County, Alabama. It took effect at May 1, 2014, 9:24 AM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 9:44 AM CDT (14:44 UTC)
In effect from
May 1, 2014, 9:24 AM CDT
Expired
May 3, 2014, 1:00 PM CDT
In force
52 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 16.49 ft at May 1, 2014, 10:00 AM CDT.

actionminormoderate15202504/2804/2904/3005/0105/0205/0305/04
Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WGUS44 KMOB 281444
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
944 AM CDT MON APR 28 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 48 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-291444-
/O.NEW.KMOB.FL.W.0046.140502T1800Z-000000T0000Z/
/CTYF1.1.ER.140502T1800Z.140503T1800Z.000000T0000Z.NO/
944 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 9AM MONDAY THE STAGE WAS...13.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 17 FEET, CONSIDERABLE FLOODING OF LOWLANDS WILL OCCUR.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

FLC091-291443-
/O.NEW.KMOB.FL.W.0047.140430T2034Z-000000T0000Z/
/CRVF1.1.ER.140430T2034Z.140501T1800Z.000000T0000Z.NO/
944 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 9AM MONDAY THE STAGE WAS...6.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE
  TO NEAR 8.7 FEET BY THURSDAY EARLY AFTERNOON.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. 

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655             

$$
6 follow-up statements
509 
WGUS84 KMOB 290139
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
839 PM CDT MON APR 28 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 


SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-300139-
/O.EXT.KMOB.FL.W.0046.140503T1200Z-000000T0000Z/
/CTYF1.1.ER.140503T1200Z.140503T1200Z.000000T0000Z.NO/
839 PM CDT MON APR 28 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 8PM MONDAY THE STAGE WAS 12.4 FEET 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
  NEAR 17 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$
508 
WGUS84 KMOB 290958
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
458 AM CDT TUE APR 29 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-300958-
/O.EXT.KMOB.FL.W.0046.140430T1736Z-000000T0000Z/
/CTYF1.1.ER.140430T1736Z.140502T1200Z.000000T0000Z.NO/
458 AM CDT TUE APR 29 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM TOMORROW EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 4AM TUESDAY THE STAGE WAS 12.2 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 20.2 FEET BY FRIDAY MORNING.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

FLC091-300958-
/O.EXT.KMOB.FL.W.0047.140501T0200Z-000000T0000Z/
/CRVF1.1.ER.140501T0200Z.140502T0000Z.000000T0000Z.NO/
458 AM CDT TUE APR 29 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM TOMORROW LATE EVENING UNTIL FURTHER NOTICE
* AT 4AM TUESDAY THE STAGE WAS 6.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 11.8 FEET BY THURSDAY EVENING.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655             

$$
535 
WGUS84 KMOB 291327
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
827 AM CDT TUE APR 29 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-301327-
/O.EXT.KMOB.FL.W.0046.140502T0359Z-140504T1500Z/
/CTYF1.1.ER.140502T0359Z.140503T0000Z.140504T0900Z.NO/
827 AM CDT TUE APR 29 2014

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM THURSDAY BEFORE MIDNIGHT UNTIL SUNDAY MORNING
* AT 8AM TUESDAY THE STAGE WAS 12.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* AT 17 FEET, CONSIDERABLE FLOODING OF LOWLANDS WILL OCCUR.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

FLC091-301327-
/O.EXT.KMOB.FL.W.0047.140501T0224Z-140503T2000Z/
/CRVF1.1.ER.140501T0224Z.140502T0600Z.140503T1400Z.NO/
827 AM CDT TUE APR 29 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM TOMORROW LATE EVENING UNTIL SATURDAY AFTERNOON
* AT 7AM TUESDAY THE STAGE WAS 6.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 9.5 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY LATE SATURDAY MORNING.
AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655             

$$
203 
WGUS84 KMOB 300243
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA
943 PM CDT TUE APR 29 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ALABAMA...FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER...HOWEVER
FLOODING IS NO LONGER EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-300313-
/O.CAN.KMOB.FL.W.0046.000000T0000Z-140504T1500Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
943 PM CDT TUE APR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FLOOD STAGE IS 17.0 FEET
* NO FLOODING IS OCCURRING AND NO FLOODING IS FORECAST
* 8 PM STAGE WAS 13.4 FEET
* RIVER IS FORECAST TO RISE TO A CREST OF 16.6 FEET FRIDAY
  EVENING.

$$
663 
WGUS84 KMOB 010331
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1031 PM CDT WED APR 30 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-020331-
/O.EXT.KMOB.FL.W.0046.140501T1424Z-140503T1500Z/
/CTYF1.1.ER.140501T1424Z.140502T0600Z.140503T0900Z.NO/
1031 PM CDT WED APR 30 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM TOMORROW LATE MORNING UNTIL SATURDAY MORNING
* AT 10 PM WEDNESDAY THE STAGE WAS 16 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 17.4 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* AT 17 FEET...CONSIDERABLE FLOODING OF LOWLANDS WILL OCCUR.  

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$
847 
WGUS84 KMOB 011636
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1136 AM CDT THU MAY 1 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-011706-
/O.CAN.KMOB.FL.W.0046.000000T0000Z-140503T1500Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1136 AM CDT THU MAY 1 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL SATURDAY MORNING 
* AT 11 AM THURSDAY THE STAGE WAS 16.5 FEET 
* FLOOD STAGE IS 17 FEET

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

ALC039-053-FLC091-113-011706-
/O.CAN.KMOB.FL.W.0054.000000T0000Z-140502T0112Z/
/BAKF1.1.ER.140430T0537Z.140430T1031Z.140501T1445Z.NO/
1136 AM CDT THU MAY 1 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL THIS EVENING 
* AT 11 AM THURSDAY THE STAGE WAS 10.8 FEET 
* FLOOD STAGE IS 11 FEET

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
      3070 8690 3082 8675             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 28, 5:15 AM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 28, 5:15 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CDT MON APR 28 2014

...SEVERE WEATHER RISK NORTHWEST OF I-65 LATE TODAY AND SPREADING
EAST TONIGHT...

...STORMS LIKELY TO CONTAIN LOCALLY HEAVY RAINS AND FLASH FLOOD
RISK...

.SHORT TERM [TODAY AND TONIGHT]...QUITE A BIT GOING ON IN THE NEAR
TERM. WEATHER MAPS SHOW A LARGE SURFACE LOW PRESSURE SYSTEM OVER THE
CENTRAL PLAINS WITH THE CENTRAL GULF COAST ROOTED IN THE WARM
SECTOR. BEFORE DISCUSSING SEVERE RISK...A WINDY DAY IS FORECAST.
LATEST DOPPLER WEATHER RADAR WIND PROFILES ALREADY SHOW A GOOD DEPTH
OF SOUTHERLY FLOW AT 30 KNOTS IN THE LOW LEVELS. WINDS ALOFT MIX
DOWN TODAY RESULTING IN FREQUENT GUSTS TO 25...TO POSSIBLY 35 KNOTS
AS LOW LEVEL WIND PROFILES INCREASE DURING THE DAY. CONSIDERING
FREQUENT WIND GUSTS...A WIND ADVISORY HAS BEEN ISSUED FOR ENTIRE
AREA. ALONG THE BEACHES...STRONG ONSHORE FLOW AND AN INCREASE IN
LONG PERIOD SWELL INTO THE BEACHES CAUSES RIP CURRENT ACTIVITY TO
INCREASE WITH THE RISK BEING HIGH TODAY...CONTINUING THROUGH LATE
TUESDAY NIGHT. MOVING TO LATER IN THE DAY...SEVERE WEATHER RISK
INCREASES AS A HIGHLY DIVERGENT FLOW ALOFT WILL INCREASE LARGER
SCALE ASCENT IN THE PRESENCE OF HIGH WARM SECTOR INSTABILITY AND
DEEP MOISTURE. STRONG LOW LEVEL SOUTHWEST JET FROM 40 TO 50 KNOTS
WILL BE ORIENTED ACROSS INTERIOR OF SOUTHEAST MISSISSIPPI AND
INTERIOR SOUTHWEST ALABAMA LATE THIS AFTERNOON AND INTO THE EVENING.
CONSIDERING THIS ALONG...WITH SOUTHERLY FLOW...SHEAR RESULTS IN
INCREASING 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 250-350
M2/S2...SUPPORTING THE LIKELIHOOD THAT PERSISTENT/DEEPER STORM
UPDRAFTS WILL ROTATE. THUS...THERE IS POTENTIAL FOR TORNADOES WITH A
FEW POSSIBLY BEING LONG TRACK. OTHER MODES OF SEVERE WEATHER...BEING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL ALSO BE A THREAT.
STORMS WILL SPREAD EAST ACROSS THE REGION TONIGHT.

STORMS WILL ALSO LIKELY BE EFFICIENT HEAVY RAIN PRODUCERS AND WILL
COME IN TWO ROUNDS. THE FIRST BEING TONIGHT AND THE OTHER TUESDAY
WITH THE PASSAGE OF A SERIES OF UPPER LEVEL IMPULSES AT THE BASE OF
THE CENTRAL PLAINS STORM SYSTEM. MUCH OF THE CENTRAL GULF COAST HAS
SEEN 200 TO 600 PERCENT OF NORMAL RAINFALL FOR APRIL AND ADDITIONAL
HEAVY RAINS ON RAIN SOAKED GROUND WILL LIKELY LEAD TO FLOODING
PROBLEMS. THE WEATHER PREDICTION CENTER ALSO CALLS FOR A MODERATE
RISK THAT RAINS WILL EXCEED FLASH FLOOD GUIDANCE. THUS...A FLASH
FLOOD WATCH HAS BEEN ISSUED BEGINNING THIS EVENING AND WILL CONTINUE
INTO TUESDAY NIGHT.

AS FAR AS TEMPERATURES...A WARM DAY AND MILD/MUGGY NIGHT FORECAST.
/10

[TUESDAY THROUGH WEDNESDAY NIGHT]...A POWERFUL LOW PRESSURE SYSTEM
OVER THE MIDWEST STATES AND WESTERN GREAT LAKES REGION WILL PERSIST
THROUGH THE REMAINDER OF THE SHORT TERM. A 80 TO 100 KNOT JET
MAXIMUM AT 500 MB WILL ACCOMPANY THIS SYSTEM AT THE BASE OF THE
UPPER LOW FROM EAST TEXAS TO THE OHIO RIVER VALLEY. A MESOSCALE
CONVECTIVE COMPLEX SOUTHEAST OF I-65 TUESDAY MORNING WILL MOVE
LARGELY OUT OVER THE GULF OF MEXICO...WHILE THE SURFACE WINDS BEGIN
TO BACK ACROSS THE FORECAST AREA...AND THE 850 MB WINDS INCREASE TO
AROUND 35 KNOTS BY NOON TUESDAY AS WE RELOAD FOR A SECOND ROUND OF
SEVERE WEATHER.

PLENTY OF MOISTURE WILL BE AVAILABLE TO FEED INTO THE SYSTEM WITH
850 MB DEWPOINTS RECOVERING TO BETWEEN 13C TO 15C AND SURFACE
DEWPOINTS RANGING FROM THE UPPER 60S TO LOWER 70S F ACROSS THE
FORECAST AREA. PRECIPITABLE WATER VALUES WILL ALSO RECOVER TO
BETWEEN 1.4 TO 1.8 INCHES ON TUESDAY...AS THE FORECAST AREA REMAINS
WELL ENTRENCHED IN THE WARM SECTOR AHEAD OF AN APPROACHING COLD
FRONT. THE COLD FRONT APPROACHING FROM THE WEST WILL MOVE THROUGH
OUR SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA ZONES BY
MIDNIGHT TUESDAY NIGHT...AND THEN STALL JUST EAST OF I-65 WEDNESDAY
MORNING. THE STALLED COLD FRONT WILL THEN SLIP THROUGH THE
REMAINDER OF THE FORECAST AREA WEDNESDAY NIGHT.

TUESDAY STILL LOOKS TO HAVE ALL THE INDICATIONS OF A CLASSIC SEVERE
WEATHER EVENT SETTING UP. 500-300 MB LAPSE RATES BE BETWEEN 7.5 TO 8
C/KM AND MLCAPES QUICKLY REBOUNDING TO BETWEEN 2000 TO 3000 J/KG
RESULTING IN DEEP CONVECTION. IN ADDITION...MOST OF THIS HELICITY
(100 TO 200 M2/S2) RESIDES IN THE SFC-1 KM LAYER...SFC-3KM EHI
VALUES BETWEEN 3 (THREE) AND 5 (FIVE)...AND SIGNIFICANT TORNADO
VALUES AS HIGH AS 14 ACROSS THE FORECAST AREA...SUGGESTS THE
FORMATION OF STRONG CONVECTIVE SUPERCELLS WITH LONG TRACK EF-2 AND
EF-3 TORNADOES POSSIBLE. LARGE HAIL IS POSSIBLE WITH THE STRONGEST
OF STORMS. ALSO...ANY STORMS DEVELOPING IN THIS ENVIRONMENT HAVE A
FAVORABLE CHANCE OF DAMAGING WINDS. ANY SEVERE WEATHER THREATS WILL
LIKELY HAPPEN VERY QUICKLY. DO NOT VENTURE OUTSIDE OR WAIT FOR A
THREAT TO APPEAR IMMINENT BEFORE TAKING ACTION. STAY TUNED TO
FURTHER DEVELOPMENTS AND INFORMATION AS THEY BECOME AVAILABLE.

PERIODS OF HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO CONTINUE.
LEANED TOWARD A MIX OF THE GFS AND ECMWF MODELS...SO EXPECTING
ADDITIONAL WIDESPREAD RAINFALL TOTALS FROM TUESDAY MORNING THROUGH
WEDNESDAY NIGHT TO RANGE FROM 0.75 TO 1.50 INCHES NORTHWEST OF
I-65...AND FROM 1.5 TO 2.5 INCHES SOUTHEAST OF I-65. THESE AMOUNTS
WILL BE SUFFICIENT FOR LOCALIZED FLOODING AND SIGNIFICANT RIVER
RISES.

HIGH TEMPERATURES ON TUESDAY WILL RANGE FROM 80 TO 85 DEGREES INLAND
AREAS...WITH UPPER 70S ALONG THE COAST. OVERNIGHT LOWS TUESDAY NIGHT
WILL RANGE FROM THE UPPER 50S TO MID 60S NORTHWEST OF I-65...AND
FROM THE MID 60S TO LOWER 70S SOUTHEAST OF I-65. HIGH TEMPERATURES
ON WEDNESDAY WILL RANGE FROM 77 TO 82 DEGREES. OVERNIGHT LOWS
WEDNESDAY NIGHT WILL RANGE FROM THE UPPER 40S TO MID 50S NORTHWEST
OF I-65...AND FROM THE MID 50S TO LOWER 60S SOUTHEAST OF I-65. /22

.LONG TERM [THURSDAY THROUGH MONDAY]...ADDITIONAL RAINFALL WILL BE
POSSIBLE THURSDAY THROUGH FRIDAY MORNING...MAINLY SOUTHEAST OF
I-65...IN THE WAKE OF THE COLD FRONT AS UPPER DISTURBANCES CONTINUE
TO PASS OVERHEAD. A DRY WEATHER PATTERN SHOULD FINALLY RETURN IN
TIME FOR THE WEEKEND. /22

&&

.AVIATION [28.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...BROKEN TO OVERCAST
CIGS LOOK TO RANGE FROM 1 TO 3 KFT (MVFR CATEGORIES TODAY) TODAY
WITH POTENTIAL OF SCATTERED BASES LESS THAN 1 KFT AT TIMES. OTHER
IMPACTS TO FLIGHT OPS WILL BE SOUTHERLY FLOW INCREASING TO 15 TO 20
KTS TODAY WITH FREQUENT GUSTS TO NEAR 30 KTS.

&&

.MARINE...SMALL CRAFT ADVISORIES IN EFFECT TODAY...CONTINUING INTO
WEDNESDAY MORNING DUE TO STRENGTHENING SOUTHERLY FLOW. SEAS BUILDING
IN THE NEAR TERM. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN
AND NEAR MARINE STORMS. SOME OF THE STORMS LOCALLY SEVERE BEGINNING
MAINLY TONIGHT. FRONTAL PASSAGE AND WIND SHIFT FORECAST ON WEDNESDAY
WITH A DECREASING CHANCE FOR SHOWERS/STORMS THROUGH THE DAY AS THE
FRONT MOVES THROUGH. OFFSHORE FLOW FORECAST ON THURSDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      85  71  82  66  80 /  20  90  70  70  40
PENSACOLA   83  73  78  69  79 /  20  80  70  70  60
DESTIN      79  73  76  70  78 /  10  80  80  70  70
EVERGREEN   87  70  82  67  81 /  20  90  70  70  50
WAYNESBORO  87  67  83  59  79 /  40 100  60  50  20
CAMDEN      87  68  82  64  79 /  20 100  60  70  30
CRESTVIEW   87  70  81  69  81 /  20  80  80  70  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     WIND ADVISORY FROM 10 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     WIND ADVISORY FROM 10 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

     WIND ADVISORY FROM 10 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Apr 28, 6:15 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CDT MON APR 28 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
615 AM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A STRONG AND LARGE LOW PRESSURE SYSTEM OVER THE PLAINS WILL BRING
MULTIPLE HAZARDS TO THE GULF COAST IN THE NEAR TERM. AN INCREASE IN
SOUTHERLY WINDS TODAY...WITH FREQUENT GUSTS BETWEEN 25 TO POSSIBLY
UP TO 35 MPH AT TIMES...IS FORECAST. A WIND ADVISORY IS IN EFFECT FOR
ALL AREAS...TODAY THROUGH THIS EVENING. DOWN OVER THE BEACH
AREAS...STRONG ONSHORE FLOW AND AN INCREASE IN LONG PERIOD SWELL INTO
THE BEACHES WILL CAUSE RIP CURRENT ACTIVITY TO INCREASE TO HIGH
LEVELS TODAY.

LATER TODAY...THE RISK OF SEVERE WEATHER BEGINS TO INCREASE.
SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP ACROSS FAR INLAND
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BY MONDAY EVENING...AND
PERHAPS AS EARLY AS LATE MONDAY AFTERNOON. ANY STORMS THAT DEVELOP
WILL QUICKLY BECOME SEVERE. THE HIGHEST THREAT FOR SEVERE WEATHER
THROUGH TONIGHT WILL BE ROUGHLY ALONG AND NORTHWEST OF A LINE FROM
CAMDEN...GROVE HILL... CHATOM...TO LEAKESVILLE LINE.
TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL OF GOLF BALL SIZE OR
LARGER ARE ALL THREATS. THERE IS ALSO THE POSSIBILITY OF A
STRONG...LONG TRACKED TORNADO OVER THESE AREAS. THE RISK FOR SEVERE
WEATHER EXPANDS EAST AFTER MIDNIGHT ALONG AND SOUTHEAST OF THE I-65
CORRIDOR AND CONTINUE THROUGH EARLY TUESDAY MORNING.
TORNADOES...DAMAGING WINDS...AND LARGE HAIL ALL REMAIN POSSIBLE.

DUE TO EXCESSIVE RAINS THIS PAST MONTH OVER THE CENTRAL GULF
COAST AND RAIN SOAKED GROUND CONDITIONS...HEAVY RAINFALL RATES FROM
THIS STORM EVENT INCREASES THE POTENTIAL FOR RUNOFF AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

THE SEVERE WEATHER RISK CONTINUES ON TUESDAY ACROSS THE ENTIRE
REGION WITH THE THREAT SHIFTING EAST OF I-65 TUESDAY EVENING. ALL
MODES OF SEVERE WEATHER REMAIN POSSIBLE. RIP CURRENT ACTIVITY OVER
THE BEACHES REMAINS HIGH ON TUESDAY.

HEAVY RAIN AND FLOODING IS A HIGH CONCERN AS WELL. WIDESPREAD TOTALS
OF 2 TO 4 INCHES ARE EXPECTED THROUGH TUESDAY EVENING. TOTALS COULD
BE EASILY DOUBLED IF STRONG STORMS REPEATEDLY MOVE OVER THE SAME
AREAS. GIVEN THE RECENT HEAVY RAINFALL THE AREA HAS EXPERIENCED...
THIS ADDITIONAL RAIN WILL BE SUFFICIENT TO PRODUCE POTENTIAL
FLOODING ISSUES AND RIVER STAGE RISES.

ADDITIONAL RAINS ARE POSSIBLE THURSDAY AND FRIDAY.

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY BY
THIS EVENING AND CONTINUING INTO TUESDAY NIGHT.

GMZ630>635-650-655-670-675-291200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 AM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT DUE TO A STRENGTHENING ONSHORE
FLOW AND BUILDING TREND IN SEAS. OVERNIGHT STORMS COULD BE LOCALLY
SEVERE...CONTAINING DAMAGING WINDS...VISIBILITY REDUCING HEAVY
RAINS...LARGE HAIL...FREQUENT CLOUD TO WATER LIGHTNING ACTIVITY...A
FEW TORNADOES...AND LOCALLY HIGHER SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE TO STRONG ONSHORE FLOW CONTINUES TUESDAY...RESULTING IN
ELEVATED HAZARDS FOR OPERATORS OF SMALLER MARINE CRAFT. STORMS COULD
BE LOCALLY SEVERE...CONTAINING DAMAGING WINDS...VISIBILITY REDUCING
HEAVY RAINS...LARGE HAIL...FREQUENT CLOUD TO WATER LIGHTNING
ACTIVITY...A FEW TORNADOES...AND LOCALLY HIGHER SEAS.

UNSETTLED WEATHER MAY LINGER INTO THE END OF THE WEEK. STAY TUNED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:04 AM CDTRip Current StatementMOB3 days
Apr 28, 3:17 AM CDTWind AdvisoryMOB19 hr
Apr 28, 3:42 AM CDTFlash Flood WatchMOB57 hr
Apr 28, 9:44 AM CDTRiver Flood WarningMOBOkaloosa6 days
Apr 28, 5:12 AM CDTSmall Craft AdvisoryMOB50 hr
Apr 28, 9:52 AM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox3 days
Apr 28, 9:52 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days

Nearby

River Flood Warnings in Florida, 2014River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.